# SDR CA101224001

- Difficulty date: December 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 3,296 hours
- Engine: Ge GE90115B
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 178861101
- Condition: Burned
- Location: Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING THE FLIGHT, A BRIEF FIRE STARTED UNDER SEAT THE 63E ELEX BOX. TWO (2) HALON BOTTLES WERE USED TO EXTINGUISH THE FIRE. ONCE OUT, A MEMBER OF THE CABIN CREW WAS ABLE TO REACH IN UNDER THE SEAT AND PULL THE WIRING OUT. THERE WAS NIL ADVERSE PASSENGER REACTION.  SEB REPLACED. VISUALLY INSPECTED IMMEDIATE AREA - NO EVIDENCE OF EXCESSIVE HEAT. NO DAMAGE TO WIRING/CONNECTORS. PWR UP SYSTEM - ALL INDICATIONS NORMAL AT ICMT. OPS CHECKED RDG AND CALL LIGHTS, ENT SYSTEM AT 63DEG. SERVICEABLE.
